# SDR SWIA202164503

- Difficulty date: December 15, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FS333.00 STRINGER JOINT PIECE COMMON TO STRINGER 25R.   (C CHECK RO 2/17/2022)   REMOVED AND REPLACED STGR25R JOINT/SPLICE AT FS333.00 REF CRJ700 SRM 51-42-06-001-001-A01, AND DWG SH670-32420 REV E. LEAK CHECK OF THE REPAIR AREA GOOD REF CRJ700 AMM 21-31-00-910-801-A01. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
